# SDR USAA061239

- Difficulty date: October 17, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 16,772 hours, 16,772 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53111461199299
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT -254 BETWEEN C-16 AND C-18 CORROSION.  REPAIRED DOUBLERS IAW SRM 53-00-14, DEFECT SIZE: 1 INCH SQ AREA.
